# SDR YENA20090220015

- Difficulty date: February 19, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2535
- Aircraft time: 14,026 hours, 4,862 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 80. F/A`S REPORTED PLASTIC BURNING ODOR REAR CABIN.  TURNED LTV MASTER SWITCH OFF, PRECAUTIONARY.  ACCOMPLISHED AMM 24-00-00-810-823 FOR ELECTRICAL BURNING ODOR IN CABIN AND ACCOMPLISHED AMM TASK 23-39-00-810-801 UP TO STEP 4A.  CONFIRMED FAULT TO BE LTV, SYSTEM DEACTIVATED LTV & SATELLITE RADIO ITEM TRANSFERRED TO MEL 25-22-03, COND 1.
